# SDR CA030811004

- Difficulty date: August 6, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 43667
- Condition: Broken
- Location: Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ASSEMBLING THE MAIN WHEEL, THE WHEEL BOLTS WERE TORQUED IN THE PROPER SEQUENCE AND TO PROPER TORQUE AS PER MM, THE BOLTS WERE THENCHECKED TO VERIFY THE TORQUE AND THE NUTWOULD TURN ABOUT 1/8 OF A TURN BEFOREREACHING THE TORQUE. A SECOND VERIFICATION WAS COMPLETED AND THE NUT WOULD AGAINTURN 1/8 OF A TURN AND ONE OF THEM BROKE. THE TORQUE WRENCH WAS RECHECKED FOR PROPER CALIBRATION AND FOUND SERVICEABLE. NEW BOLTS WERE ORDERED AND INSTALLED & PROBLEM RECURRED WITH TWO OF THE NEW BOLTS, ONE STRETCHED AND ONE BROKE. WHEEL MANUFACTURE WAS CONTACTED TO VERIFY THAT THE TORQUE IN THE MAINTENANCE MANUAL WAS CORRECT AND THAT THESE WERE THE CORRECT BOLTS, THEY CONFIRMED THE INFO WAS CORRECT.
